Approximation of maximum marginal likelihood in non-Gaussian nonparametric regression models

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)22-25
Number of pages4
JournalProceedings of the 4th ARS Conference of the IASC,
Publication statusPublished - 2002

Cite this

@article{0d1ac7ec6e704be7932672ec4107cb76,
title = "Approximation of maximum marginal likelihood in non-Gaussian nonparametric regression models",
author = "Wataru Sakamoto",
year = "2002",
language = "English",
pages = "22--25",
journal = "Proceedings of the 4th ARS Conference of the IASC,",

}

TY - JOUR

T1 - Approximation of maximum marginal likelihood in non-Gaussian nonparametric regression models

AU - Sakamoto, Wataru

PY - 2002

Y1 - 2002

M3 - Article

SP - 22

EP - 25

JO - Proceedings of the 4th ARS Conference of the IASC,

JF - Proceedings of the 4th ARS Conference of the IASC,

ER -